Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Having diarrhea, cold sweats. Withdrawing from suboxone. Given banana, tylenol, nyqiul. What to do?

Hi my boyfriend is withdrawling from suboxone . He would get them off the street and he had his first seizure 3 days ago. He had another seizure the next morning. The drs at the er said it could be from the suboxone. So this is his 2nd day withdrawling. His back is hurting him really bad, he has diarehia, has the sweats but is cold , hes irritable. I gave him tylenol , banana and nyqiul. What else may I do for him to make him feel more comfortable?
Asked On : Sat, 23 Feb 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diabetologist 's  Response
Dear sir/madam
Gluconate is what is used in multi vitamins such as the prenatals that I'm on and many others. I think that it is a much better form of iron reagarding the GI tract than the Ferris Sulfate form which is a very harsh form of iron. Ferrous forms are easily absorbed. I think that the standard Ferris Sulfate is 65 mgs of elemental iron in the 325mgs bottle. You said your new iron is 27mgs so there is a difference in the amount of iron that you are getting. If that is no concern to you then it's probably a good supplement for you.
Answered: Thu, 20 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor